Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The relation between the flow of non-Newtonian fluids and turbulent Newtonian fluids


Author: R. S. Rivlin
Journal: Quart. Appl. Math. 15 (1957), 212-215
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/91736
Correction: Quart. Appl. Math. 17 (1960), 447-447.
MathSciNet review: 91736
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See, for example, H. Schlichting. Boundary layer theory, translated by J. Kestin. Pergamon Press, London, 1955, p. 400 et seq. MR 0076530
  • [2] See, for example, H. Schlichting, loc. cit. p. 404 et seq.
  • [3] J. G. Oldroyd, Proc. Roy. Soc. A 200, 523 (1950) MR 0035192
  • [4] R. S. Rivlin and J. L. Ericksen, J. Ratl. Mech. & Anal. 4, 323 (1955) MR 0068413
  • [5] R. S. Rivlin, J. Ratl. Mech. & Anal. 4, 681 (1955) MR 0071980
  • [6] A. E. Green and R. S. Rivlin (pending publication)
  • [7] J. L. Ericksen, Quart. Appl. Math. 14, 318 (1956) MR 0090336
  • [8] A. E. Green and R. S. Rivlin, Quart. Appl. Math. 14, 299 (1956) MR 0090335
  • [9] W. Langlois and R. S. Rivlin (pending publication)
  • [10] H. Schlichting, loc. cit. p. 416
  • [11] R. S. Rivlin, J. Ratl. Mech. & Anal. 5, 179 (1956) MR 0075739
  • [12] F. H. Garner and A. H. Nissan, Nature 158, 634 (1946)
  • [13] K. Weissenberg, Nature 159, 310 (1947)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/91736
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society